標題: A fuzzy multiobjective program with quasiconcave membership functions and fuzzy coefficients
作者: Li, HL
Yu, CS
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: fuzzy multi-objective linear programming;goal programming;piecewise linear membership function;quasiconcave function
公開日期: 1-一月-2000
摘要: A method is proposed for solving a fuzzy multi-objective linear programming problem (FMP) with quasiconcave membership functions and fuzzy coefficients. The proposed method first expresses a piecewise function as the summation of absolute terms. Then we search for the interval where the optimal solution is allocated by finding the corresponding points with same value of membership functions. After that, the problem is solved by goal programming techniques. Comparing with other FMP methods, the proposed method does not need to add extra zero-one variables, to divide the original problem into several sub-problems, or transforming all original quasiconcave functions into concave functions. In addition, the proposed method could solve a FMP problem with fuzzy coefficients;to obtain a solution closing to a global optimum. (C) 2000 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/30863
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 109
Issue: 1
起始頁: 59
結束頁: 81
顯示於類別:期刊論文


文件中的檔案:

  1. 000083258800005.pdf